Electron. J. Diff. Eqns., Vol. 2003(2003), No. 125, pp. 1-7.

Exponential stability of linear and almost periodic systems on Banach spaces

Constantin Buse & Vasile Lupulescu

Let $v_f(\cdot, 0)$ the mild solution of the well-posed inhomogeneous Cauchy problem
 \dot v(t)=A(t)v(t)+f(t), \quad v(0)=0\quad t\ge 0 
on a complex Banach space $X$, where $A(\cdot)$ is an almost periodic (possible unbounded) operator-valued function. We prove that $v_f(\cdot, 0)$) belongs to a suitable subspace of bounded and uniformly continuous functions if and only if for each $x\in X$ the solution of the homogeneous Cauchy problem
 \dot u(t)=A(t)u(t), \quad u(0)=x\quad t\ge 0 
is uniformly exponentially stable. Our approach is based on the spectral theory of evolution semigroups.

Submitted November 13, 2003. Published December 16, 2003.
Math Subject Classifications: 35B10, 35B15, 35B40, 47A10, 47D03.
Key Words: Almost periodic functions, uniform exponential stability, evolution semigroups.

Show me the PDF file (207K), TEX file, and other files for this article.

Constantin Buse
Department of Mathematics
West University of Timisoara
Bd. V. Parvan 4, Timisoara, Romania
e-mail: buse@hilbert.math.uvt.ro
Vasile Lupulescu
Department of Mathematics
"Constantin Brancusi"- University of Tg. Jiu
Bd. Republicii, No. 1, Tg. Jiu, Romania
email: vasile@utgjiu.ro

Return to the EJDE web page